# SDR DALA2020012720604

- Difficulty date: January 22, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 50,113 hours, 21,770 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBOND OF 0.875" X 0.875" AT DENTED AREA ON THE LT WING LE SLAT NR 4 TRAILING EDGE WEDGE UPPER SKIN.   REPAIRED IAW SRM 57-43-02-2R-1, AND SRM 51-70-10-2R PROCEDURE. REPAIR GENERAL.
